Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes indigestion, stomach pain and diarrhea after gallbladder removal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 2729 Questions
Question
I had my gallbladder removed 3 weeks ago. I have an upset stomach and stomach pain and diahrea. Tried pepto but threw up after taking it.
Tue, 29 May 2018 in Liver and Gall Bladder
 
 
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Infectious cause should be looked for

Detailed Answer:
Hello and welcome

I appreciate your concern

Based on your description an infectious cause of the diarrhea should be looked for. If there is fever, white cells or blood in stool then antibiotics can be advised accordingly. Oral isotonic fluids like ORS should be taken to avoid dehydration in the time being. Antiemetic such as domperidone or metoclopramide can be taken for the vomiting / nausea.

Let me know if you have any query

Wishing you best of health

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor